# SDR AALA201706139006

- Difficulty date: June 12, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 74,145 hours, 10,538 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Odor
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AN ODOR IN THE VICINTY OF ROW 22 ABC,  IDENTIFIED AS A BURNING RUBBER TYPE OF ODOR.  CREW CHECKED, EMERGENCY DECLARED AND LANDED.  MAINTENANCE ISOLATED THE ODOR TO THE LEFT ENGINE PRODUCING BURNING PLASTIC ODOR FROM THE NR 1 BLEED SYSTEM.  AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED 33L00021001 AND 33L00071002. NO LEAKS OR DISCREPANCIES NOTED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
